# SDR REXA2025042800497

- Difficulty date: March 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 44,460 hours, 35,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE BTW LBL 11 TO RBL11 AT CROSSBEAM FS280. FLOOR PANEL SUPPORT ANGLE BTW LBL 11 TO RBL11 AT CROSSBEAM FS280 WAS REPLACED PER CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
